RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2016, Volume 7, Number 2, Pages 92–99 (Mi emj226)  

This article is cited in 3 scientific papers (total in 3 papers)

Short communications

Young’s inequality for convolutions in Morrey-type spaces

V. I. Burenkovab, T. V. Tararykovab

a Department of Mathematical Analysis and Theory of Functions, RUDN University, 6 Miklukho Maklay St., 117198 Moscow, Russia
b School of Mathematics, Cardiff University, Cardiff CF24 4AG, UK

Abstract: An analogue of the classical Young’s inequality for convolutions of functions is proved in the case of the general global Morrey-type spaces. The form of this analogue is different from Young’s inequality for convolutions in the case of the Lebesgue spaces.

Keywords and phrases: convolutions of functions, local and global Morrey-type spaces.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443


Full text: PDF file (446 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 47H30, 46E35
Received: 10.05.2016
Language:

Citation: V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99

Citation in format AMSBIB
\Bibitem{BurTar16}
\by V.~I.~Burenkov, T.~V.~Tararykova
\paper Young’s inequality for convolutions in Morrey-type spaces
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 2
\pages 92--99
\mathnet{http://mi.mathnet.ru/emj226}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391007300007}


Linking options:
  • http://mi.mathnet.ru/eng/emj226
  • http://mi.mathnet.ru/eng/emj/v7/i2/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Bokayev, V. Burenkov, D. Matin, “Sufficient conditions for the pre-compactness of sets in global Morrey-type spaces”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 030001  crossref  isi
    2. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115  mathnet  mathscinet
    3. O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Math. Notes, 104:3 (2018), 331–338  mathnet  crossref  crossref  isi  elib
  • Eurasian Mathematical Journal
    Number of views:
    This page:272
    Full text:126
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019